# SDR AALA202403258836

- Difficulty date: March 21, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737823
- Aircraft serial: 29560
- Aircraft time: 42,072 hours, 17,684 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND L1 DOOR VERY DIFFICULT TO OPEN AND CLOSE. LUBRICATED L1 DOOR TRACKS PER AMM 12-25-11. DOOR OPERATIONAL CHECK NORMAL. NO LEAKS NOTED PER AMM 05-51-91.
